# SDR CA020408016

- Difficulty date: March 29, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Controller
- Part number: 9906813004
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) IT HAS BEEN FOUND DURING DEVELOPMENT OF A CABIN MANAGEMENT SYSTEM. IT DID NOT MEET THE MANUFACTURER'S SPECIFICATIONS. THE UNIT IS USED TO SWITCH CABIN LIGHTS. THE SPECIFICATION WAS MENTIONING CAPACITY FOR MAX CONTINUOUS RATING OF 7.5 AMPS, THE CONTROLLED CURRENT MEASURED 6.5 AMPS FOR THE CABIN LIGHTS WHICH IS WITHIN SPECS. DURING GROUND TESTING THE SWITCHING UNIT FAILED AND GENERATED A LOT OF SMOKE IN THE CABIN. AFTER INVESTIGATION, WITHIN THE UNIT IT WAS FOUND THAT THE PRINTED CIRCUIT BOARDS WERE BURNED.
